# SDR DXTA2022080167120

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680A
- Aircraft serial: 6800062
- Aircraft time: 13,921 hours, 9,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: AFT EMERGENCY SIGN, LAV EMERGENCY SIGN AND LIGHT AND RIGHT WING AFT EMER LIGHT ILUMINATED WITH ALL POWER OFF AND UNABLE TO TURN THEM OFF WITH SWITCH // SIGNOFF// RESET THE AFT #4 INERTIAL SWITCH (SF004) IAW CE680 AMM 33-50-10 . OPERATIONAL TEST GOOD OF THE EMERGENCY LIGHT SYSTEM.
